# SDR IPXA2015062490505

- Difficulty date: June 10, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2401
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, LEFT INBD FLAP UPPER SURFACE IS DENTED, CREASED.  REPAIRED WITH HOT METAL BOND REPAIR IAW SRM 57-53-01, REPAIR 1 AND 51-70-10, REPAIR 2.
